Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 188, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 5, 2008, 2:00 PM CDT for Finney County, Kearny County, Scott County, Kansas. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 2:00 PM CDT (19:00 UTC)
- Expired
- Jun 5, 2008, 2:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Finney County, KS, Kearny County, KS, Scott County, KS
The radar
The Dodge City radar (KDDC), 123 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 2:05 PM CDT | HAIL 0.75 | 13 Nnw Deerfield, KS | |
| Jun 5, 2:30 PM CDT | HAIL 1 | 11 S Scott City, KS | |
| Jun 5, 2:45 PM CDT | HAIL 0.75 | Scott City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 1:29 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1268 J/kg
- Mixed-layer CIN
- -318 J/kg
- Mixed-layer LCL
- 1569 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 051900
SVRDDC
KSC055-093-171-051945-
/O.NEW.KDDC.SV.W.0188.080605T1900Z-080605T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
200 PM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHWESTERN FINNEY COUNTY IN SOUTHWEST KANSAS.
NORTHERN KEARNY COUNTY IN SOUTHWEST KANSAS.
SCOTT COUNTY IN WEST CENTRAL KANSAS.
* UNTIL 245 PM CDT
* AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 29
MILES SOUTHWEST OF SHALLOW WATER...OR 12 MILES NORTH OF LAKIN...
MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
SHALLOW WATER...
MODOC...
SCOTT CITY...
RURAL RESIDENCES OF NORTHERN KEARNY...NORTHWESTERN FINNEY AND SCOTT
COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL KANSAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3798 10127 3815 10152 3827 10143 3827 10113
3863 10114 3870 10108 3852 10069
TIME...MOT...LOC 1900Z 212DEG 44KT 3816 10129
$$
011 follow-up statement
000
WWUS53 KDDC 051927
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
227 PM CDT THU JUN 5 2008
KSC055-093-051937-
/O.CAN.KDDC.SV.W.0188.000000T0000Z-080605T1945Z/
KEARNY KS-FINNEY KS-
227 PM CDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN FINNEY
AND NORTHERN KEARNY COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL KANSAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3827 10113 3833 10113 3829 10112 3863 10112
3870 10108 3852 10069 3843 10077 3827 10096
3825 10097
TIME...MOT...LOC 1927Z 220DEG 52KT 3840 10093
$$
KSC171-051945-
/O.CON.KDDC.SV.W.0188.000000T0000Z-080605T1945Z/
SCOTT KS-
227 PM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SCOTT COUNTY...
AT 223 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 4 MILES WEST OF SHALLOW WATER...MOVING
NORTHEAST AT 50 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL KANSAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3827 10113 3833 10113 3829 10112 3863 10112
3870 10108 3852 10069 3843 10077 3827 10096
3825 10097
TIME...MOT...LOC 1927Z 220DEG 52KT 3840 10093
$$
01What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:50 AM CDT, 11 hours 10 minutes earlier.
Area forecast discussion, Jun 5, 2:50 AM CDT, 11 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 250 AM CDT THU JUN 5 2008 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST FOCUS WILL BE ON CHANCES FOR THUNDERSTORMS THIS AFTERNOON AND EVENING. WV IMAGERY AND 00Z UPPER AIR ANALYSIS INDICATES A STRONG UPPER LEVEL TROUGH OF LOW PRESSURE PUSHING EAST ACROSS UTAH WITH A SOUTHWESTERLY FLOW ALOFT IN PLACE ACROSS WESTERN KANSAS. A +100KT UPPER LEVEL JET IS DIVING SOUTHEAST INTO THE TROUGH AND EXITING TO THE NORTHEAST ACROSS EASTERN COLORADO. AT THE SURFACE, A LOW PRESSURE CENTER IS SET UP IN SOUTHEASTERN COLORADO WITH A WARM FRONT STRETCHING FROM THE LOW NORTHEAST INTO EASTERN NEBRASKA. A DRYLINE IS LOCATED IN THE CENTRAL PORTION OF THE CWA. SHORT RANGE MODELS ARE IN GENERAL AGREEMENT INDICATING THE UPPER LEVEL TROUGH OF LOW PRESSURE IN THE FOUR CORNERS REGION LIFTING NORTHEAST ACROSS EASTERN COLORADO TODAY AND INTO WESTERN NEBRASKA BY THIS EVENING. AS THIS SYSTEM MOVES THROUGH, IT WILL PROVIDE THE POSSIBILITY FOR THUNDERSTORMS...SOME POSSIBLY SEVERE...ACROSS SOUTH CENTRAL AND PORTIONS OF SOUTHWEST KANSAS THIS AFTERNOON AND EVENING. THE DEEP SURFACE LOW IN SOUTHEAST COLORADO WILL SLOWLY LIFT NORTHEAST ACROSS WESTERN KANSAS TODAY AND NOSE ITS WAY INTO SOUTHERN NEBRASKA BY THIS EVENING. THE DRYLINE CURRENTLY IN SOUTHWEST KANSAS WILL SLOWLY PUSH EAST ACROSS THE FORECAST AREA THROUGHOUT THE DAY WHILE RICH GULF MOISTURE...WITH DEWPOINTS AT H85 WELL INTO THE TEENS(C)...CONTINUES TO STREAM NORTH INTO CENTRAL AND EASTERN KANSAS. THE BEST CHANCE FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF THE DRYLINE AS IT MARCHES EASTWARD. THE ONLY QUESTION WILL BE THE TIMING OF CONVECTIVE INITIATION IN ACCORDANCE WITH THE LOCATION OF THE DRYLINE AND THE STRENGTH OF THE CAP. THE GFS, NAM, AND UKMET ALL POINT TO A STRONG (+100KT) UPPER LEVEL JET STREAKING NORTHEAST FROM THE TEXAS PANHANDLE INTO CENTRAL KANSAS BY MID AFTERNOON. NAM AND GFS MODELS SOUNDINGS INDICATE STRONG VERTICAL WIND AND SPEED SHEAR PROFILES SO THE POSSIBILITY FOR ISOLATED TORNADOES ASSOCIATED WITH ANY THUNDERSTORM DEVELOPMENT IS NOT OUT OF THE QUESTION...AGAIN, MAINLY IN THE EASTERN PORTION OF THE CWA ALONG AND AHEAD OF THE DRYLINE. PLAN TO BUMP UP POPS A BIT ALONG OUR EASTERN FRINGE WHICH WILL ALSO FALL IN LINE WITH NEIGHBORING OFFICES. THE UPPER LEVEL SYSTEM WILL GIVE WAY TO A MORE WESTERLY FLOW FRIDAY ALLOWING FOR MORE TRANQUIL CONDITIONS. A WIND ADVISORY WILL ALSO BE NEEDED TODAY FOR EASTERN PORTIONS OF THE CWA AS A RESULT OF THE STRONG SURFACE LOW IN EXTREME WESTERN KANSAS. BOTH THE GFS AND THE NAM INDICATE A STRONG LOW LEVEL FLOW AT H85 WITH WIND SPEEDS OF 40 TO 50KT NOSING THEIR WAY INTO SOUTH CENTRAL AND EASTERN PORTIONS OF SOUTHWEST KANSAS BY THIS AFTERNOON. MIXING DOWN OF THESE WINDS TODAY WILL LEAD TO WIND ADVISORY CRITERIA WITH SPEEDS OF 25 TO 35 MPH AND GUSTS IN EXCESS OF 45 MPH...MAINLY IN THE EASTERN TWO THIRDS OF THE CWA. AS FOR TEMPERATURES, EXPECT ANOTHER WARM DAY TODAY UNDER THE INFLUENCE OF A STRONG LOW LEVEL SOUTHERLY FLOW ACROSS MUCH OF WESTERN KANSAS. TEMPERATURES AT H85 WILL RANGE FROM THE MID 20S(C) EAST TO NEAR 20C IN THE WEST BEFORE A COLD FRONT BEGINS TO PUSH THROUGH THE FORECAST AREA LATER THIS AFTERNOON AND EVENING. AS A RESULT, WARMEST TEMPERATURES WILL BE IN OUR EAST WITH SURFACE HIGHS REACHING UP INTO THE 90S(F). A SURFACE LOW WILL REDEVELOP IN EASTERN COLORADO BY FRIDAY ALLOWING FOR A LOW LEVEL SOUTHERLY FLOW TO QUICKLY RETURN TO WESTERN KANSAS. TEMPERATURES AT H85 WILL RANGE FROM THE MID 20S(C) NORTHEAST TO THE UPPER 20S(C) IN THE EXTREME SOUTHWEST PORTION OF THE CWA. PLAN ONLY SLIGHT ADJUSTMENTS TO TEMPERATURES. DAYS 3-7... STORMY PATTERN TO CONTINUE ACROSS THE HIGH PLAINS THROUGH EARLY WEEK. MODELS AGREE WITH RIDGE OF HIGH PRESSURE SITUATED OVER THE SOUTHEASTERN CONUS WITH POSITIVELY TILTED TROUGH MOVING INTO THE PACIFIC NORTHWEST TO START THIS PERIOD. AT THE SURFACE, AN AREA OF LOW PRESSURE WILL DEEPEN OVER SOUTHEAST COLORADO BY SATURDAY EVENING. MOISTURE WILL BE ON THE RETURN ACROSS EASTERN KS. GIVEN QUESTIONS WITH HOW QUICKLY AND FAR WEST THE MOISTURE WILL MAKE IT BY EVENING, WILL LEAVE STORM CHANCES OUT FOR NOW. BY SUNDAY, FRONT WILL BE ACROSS THE FA AS LOW PRESSURE OVER SOUTHEASTERN CO INTENSIFIES ONCE AGAIN. PLENTY OF MOISTURE WILL BE IN PLACE ACROSS MUCH OF THE FA. AS S/WV TROUGHS MOVE THROUGH THE SOUTHWEST FLOW ACROSS WESTERN KS, THUNDERSTORMS WILL BE POSSIBLE. ON MONDAY, DIFFERENCES EXIST IN FRONTAL PLACEMENT ACROSS THE FA. GFS PLACES FRONT FAR ENOUGH NORTH OF FA THAT BULK OF THUNDERSTORM ACTIVITY WOULD BE NORTH INTO NE. ECMWF HAS FRONT FURTHER SOUTH WITH THE ACTIVE WEATHER ACROSS SOUTHERN KS. WITH MOISTURE IN PLACE AND UPPER SYSTEM IN PLACE, WILL KEEP MENTION OF POPS IN FORECAST TO ACCOUNT FOR UNCERTAINTY. TEMPERATURES WILL CONTINUE TO BE NEAR TO ABOVE NORMAL THROUGH THE START OF THE PERIOD. H85 TEMPERATURES IN THE 30C RANGE WEST AND MID 20C EAST WILL HOLD STEADY UNTIL EARLY NEXT WEEK. ONCE UPPER TROUGH AND ASSOCIATED COLD FRONT SLIDE ACROSS THE AREA, TEMPERATURES WILL DIP INTO THE TEENS AND 20S AT H85, BUT ONLY BRIEFLY. SOUTHERLY FLOW WILL QUICKLY TAKE HOLD BY MID NEXT WEEK ALLOWING TEMPERATURES TO REBOUND BACK INTO THE 20C TO 30C RANGE. && .AVIATION... VFR CONDITIONS ARE EXPECTED OVER THE TAF PERIOD. THERE IS CONCERN WITH THE WINDS. GUSTY WINDS TO 45KTS WILL BE POSSIBLE DURING THE DAY. AS WINDS SHIFT, GUSTY CONDITIONS WILL CONTINUE THROUGH THE EARLY OVERNIGHT HOURS. AT HAYS, THERE IS A POTENTIAL FOR THUNDERSTORMS THIS AFTERNOON AND EVENING. UNCERTAINTY IS FAIRLY HIGH REGARDING HOW FAR AND FAST THE DRYLINE WILL MOVE EAST. PRESENT INDICATIONS ARE THAT DRYLINE WILL BE EAST OF HAYS BY EARLY AFTERNOON. HAVE LEFT OUT THUNDERSTORM MENTION AT THE SITE FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... DDC 90 59 86 64 / 30 30 0 0 GCK 85 52 87 59 / 20 20 0 0 EHA 82 52 88 60 / 20 20 0 0 LBL 87 57 88 62 / 20 20 0 0 HYS 88 57 85 63 / 30 30 0 0 P28 95 60 88 69 / 50 60 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR KSZ030-031-045-046-064>066-076>081-086>090. && FN32/30/30
Hazardous weather outlook, Jun 5, 4:02 AM CDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 402 AM CDT THU JUN 5 2008 KSZ030-031-043>046-061>066-074>081-084>090-061000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 402 AM CDT THU JUN 5 2008 /302 AM MDT THU JUN 5 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A CHANCE FOR THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE. EXPECT ANY THUNDERSTORM DEVELOPMENT TO BE MAINLY ALONG AND EAST OF A LINE FROM WAKEENEY TO DODGE CITY. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND STRONG WINDS. HOWEVER...A FEW ISOLATED TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...AGAIN MAINLY ALONG AND EAST OF A LINE FROM WAKEENEY TO DODGE CITY. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, Jun 5, 12:37 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1237 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL 11 E KINSLEY 37.92N 99.21W
06/05/2008 E1.00 INCH EDWARDS KS TRAINED SPOTTER
1220 PM NON-TSTM WND GST 11 E KINSLEY 37.92N 99.21W
06/05/2008 E70 MPH EDWARDS KS TRAINED SPOTTER
&&
SREITERLocal storm report, Jun 5, 12:55 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1255 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL 3 S THE SAUNDERS ELEVAT 37.42N 102.02W
06/05/2008 E1.00 INCH STANTON KS PUBLIC
&&
01Special weather statement, Jun 5, 1:00 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 100 PM CDT THU JUN 5 2008 KSZ062-074-075-084-085-051845- GRANT-KEARNY-MORTON-STANTON-STEVENS- 100 PM CDT THU JUN 5 2008 ...SIGNIFICANT WEATHER ADVISORY FOR GRANT...KEARNY...MORTON...STANTON AND STEVENS COUNTIES... AT 1258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES EAST OF RICHFIELD...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3794 10140 3767 10108 3703 10159 3735 10175 TIME...MOT...LOC 1800Z 214DEG 38KT 3733 10161 01
Local storm report, Jun 5, 1:05 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
105 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL 17 SW JOHNSON CITY 37.40N 101.97W
06/05/2008 E1.00 INCH STANTON KS PUBLIC
&&
BURKELocal storm report, Jun 5, 1:20 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
120 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL 15 ESE KINSLEY 37.84N 99.16W
06/05/2008 E0.88 INCH EDWARDS KS PUBLIC
&&
SREITERLocal storm report, Jun 5, 1:37 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
137 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND GST 5 N BELPRE 38.02N 99.10W
06/05/2008 E60.00 MPH PAWNEE KS PUBLIC
&&
SREITERThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 1:00 AM CDT | Wind Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Ford and 12 more | 8 hr |
| Jun 5, 8:48 AM CDT | High Wind Warning | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 15 more | 12 hr |
| Jun 5, 11:56 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt | 35 min |
| Jun 5, 12:33 PM CDT | Special Weather Statement | DDC | Edwards, Pawnee, Stafford | 42 min |
| Jun 5, 12:37 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Morton, Stanton | 38 min |
| Jun 5, 12:38 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Rush, Stafford | 37 min |
| Jun 5, 12:52 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 38 min |
| Jun 5, 1:00 PM CDT | Special Weather Statement | DDC | Grant | 45 min |
| Jun 5, 1:10 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 50 min |
| Jun 5, 1:15 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt | 45 min |
| Jun 5, 1:27 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 33 min |
| Jun 5, 1:37 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Pratt, Stafford | 23 min |
| Jun 5, 1:52 PM CDT | Tornado Warning | DDC | Hamilton | 23 min |
| Jun 5, 1:58 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 32 min |
| Jun 5, 2:03 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pawnee, Pratt, Stafford | 42 min |
| Jun 5, 2:25 PM CDT | Tornado Warning | DDC | Stafford | 20 min |
| Jun 5, 2:43 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 32 min |
| Jun 5, 2:45 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Pratt, Stafford | 45 min |
| Jun 5, 2:48 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 28 min |
| Jun 5, 3:21 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 39 min |
| Jun 5, 3:23 PM CDT | Tornado Warning | DDC | Trego | 37 min |
| Jun 5, 3:24 PM CDT | Tornado Warning | DDC | Barber, Pratt | 15 min |
| Jun 5, 4:31 PM CDT | Special Weather Statement | DDC | Pratt | 44 min |
| Jun 5, 6:59 PM CDT | Special Weather Statement | DDC | Finney, Scott | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.